# SDR CALA2024041801126

- Difficulty date: April 4, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 70,545 hours, 24,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Bs 663, Rbl7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK BAY AFT WALL REAR SPAR UPPER ANGLE CRACKED.SUPPORT TASK NSA EMX N/R 00177.
